Jump to content

Photo

Progress On Acctune, Will All These Redness/scaring Fade More? (Only 3-4 Months In) Pictures

scaring acctuane acne redness scares healing treatments

7 replies to this topic

#1 skyline97

skyline97

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 20-May 14

Posted 20 May 2014 - 11:21 PM

Hello, Now the main reason for me wanting to post this i have been on acctuane for 3-4 months, It has done a "good" job, Still along way to go though, What is worrying me is the Redness/Scar like looking things ahha, I want to know if the redness will fade away thats what i hope i can handle some bumps and scars, but its all the redness that is getting to me really. The Redness in the scars if there scars, I want a bit of advice if these will fade etc. 

 

Now i have told you i have been on accutane alot of people probably want to see how it's going, So i shall post picture for whom interested, I didnt really want pictures of me on here, I'll blur eyes, Face structure etc ahah.

 

It was hard to get good photo's as the camera flash sometimes made it look alright, Or really red, etc. In person i guess you could say its not as bad as the photo's, In a way it is, I still dont like it. When i compared myself to other people i think i really haven't got it that bad like some people, Which i feel bad for, but then again i honestly still not happy with how it is myself, Im just glad i dont have it REALLY really bad. I would say i had it way over average though. (still do) IMO.

 

Pictures. 

 

Now the flash makes them look a bit worse i guess but that's the point, I dont want them to look pretty i want to show the truth, i want to know if these will heal (more) atleast the redness, cheers. 

Attached Thumbnails

  • 38dabc39519e12c67d806dcde2f459cd.png
  • 43dd5909a9834da08012be104acd2ba0.png
  • 77f493db1b3964a5d332e8264f2016e0.png
  • 498e08db38a30a5eafe8f028b9d31c1b.png
  • 604f359291883ee3dad8751e7924471c.png
  • 6415a54bc548d3afb4307e2f4869d9eb.png
  • 22580d91a9550b485adee15fe449cdd6.png
  • c46c40755ec2b7ccbd7ccc8f3be03b0e.png
  • ed373c83c69e64fdc03f241ffdb1d34a.png
  • Current (1).jpg
  • Current (1).png
  • Current (2).jpg
  • Current (2).png
  • Current (3).png


#2 Lilly75

Lilly75

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,438
    Likes: 453
About Me
  • Gender:Female
  • Location:Australia
  • Joined: 01-April 12

Achievements

     

Posted 21 May 2014 - 03:38 AM

Topic moved to scars/red marks treatment forum



#3 skyline97

skyline97

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 20-May 14

Posted 22 May 2014 - 03:21 AM

Thank you mod, :) Sorry for posting in wrong section. 



#4 LyannaStark

LyannaStark

    Junior Member

  • Members
  • Posts & Likes
    Posts: 39
    Likes: 1
About Me
  • Gender:Female
  • Joined: 02-April 14

Posted 22 May 2014 - 07:33 AM

Looking good. I don't have an answer. But I'm kind of in the same boat. 3-4 months in and waiting for the redness to disappear.

Interested to see what has happened with others.



#5 skyline97

skyline97

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 20-May 14

Posted 22 May 2014 - 04:39 PM

Yeah thats good we are roughly the same :)

 

Yeah photos makes it look a bit worse but meh, Its still Red!! Hopefully this clears up more, in 1-2 months, 6 months some people are off accentuate that would be amazing! I honestly, dont think i'll be off it in 1-2 months :/ I don't know? i need more experienced people ahah. 

 

I have thought about getting vitamin E Sticks, Apparently that does wonders in scars, any silicon or silver? etc. 



#6 MaggieF516

MaggieF516

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 23-May 14

Posted 23 May 2014 - 10:31 AM

I think the benefit of Accutane is to stop the active acne.  When the acne is gone, the marks will eventually begin to fade on their own. It can take months for those types of red marks to fade so be patient.  Any indented scars will need some type of procedure (laser, fillers or ematrix) to go away.  I find Retin A and benzoyl peroxide useful at fading the redness left behind from acne. A medspa or dermatologist could provide other options as well.   I had skin like yours when I first took Accutane. I took 3 full courses of it within about 5 years. I probably didn't NEED the other two, but I wanted to completely get rid of acne. My skin is almost 100% better now and people even compliment me on it. I will get a few here and there, but nothing like before. Accutane really changed my life, you are doing the right thing taking it and the redness will fade when you are no longer getting active acne.



#7 skyline97

skyline97

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 20-May 14

Posted 23 May 2014 - 08:14 PM

Awesome thanks for the reply, Yeah i havent had active acne for 1-2 months, i have had 2 pimples, that was almost 1month ago now most likely, havent had any for a while VERY VERY little 1-2 It's awesome hopefully redness starts clearly up like you said :) cheers



#8 skyline97

skyline97

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 20-May 14

Posted 27 May 2014 - 03:13 AM

Bump any other news :) Would love to here it all cheers






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users